# SDR USAA2011101700019

- Difficulty date: October 14, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 10,194 hours, 8,449 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 900023402PR
- Part serial: DEC060459
- Condition: Worn
- Location: Nr 3
- Part time: 3,579 hours, 3,054 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 2144, LGA-BOS - EN ROUTE TO LGA FLIGHT EXPERIENCED A BRAKE FAULT, THE CAPTAIN DISCUSSED THE SITUATION WITH THE DISPATCHER VIA ACARS AND BOTH AGREED IT WOULD BE SAFE TO CONTINUE TO LGA.  THE CREW DID DECLARE AN EMERGENCY AS A PRECAUTION.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 3 BRAKE AND BRAKE SOV.  OPERATIONAL CHECK IS SATISFACTORY.
